# SDR UIEA2020061101276

- Difficulty date: June 11, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,813 hours, 25,021 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Motor
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

CABIN ALTITUDE 2 STATUS MESSAGE.  PERFORMED BITE IAW FIM 21-31-00,  FAULTED AC MOTOR, RESET FAULTS.  PERFORMED ANOTHER BITE. NO FAULTS NOTED. AC OK FOR SERVICE.
